MAUDE Adverse Event Report: VASCUTEK LTD GELSOFT PLUS; GELSOFT PLUS ERS AX BIFEM

VASCUTEK LTD GELSOFT PLUS; GELSOFT PLUS ERS AX BIFEM
Catalog Number 690808P
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Review of the retained manufacturing and quality records (with specific emphasis of the base material permeability and device porosity testing) confirmed that the product was manufactured to the intended specifications.The whole batch of 3 passed porosity testing well below acceptance limit of 132ml/min with minimum reading of 25ml/min and highest reading of 30ml/min.A review of similar events was performed for all knitted devices that have been reported to have leaked.The incident rate for reported leakage events was confirmed as 0.021% (complaints v sales).The review included all similar events reported to (b)(4) between (b)(6) 2013 - (b)(6) 2018 inclusive.No negative trend was identified during the review.The distributor informed (b)(4) that the device would not be made available for further investigation, therefore no analysis of the device is possible.As further device analysis is not possible, and graft met all acceptance criteria during testing, (b)(4) consider this event closed.
 
Event or Problem Description
The event was reported as follows: the graft was leaking severely when checked before implantation.After tunnelling the graft under the skin, washing of the graft with saline was performed, in order to verify its position.An immediate and severe leak was observed at the bifurcation point.The graft was taken out and gore graft was used instead.

Brand Name
GELSOFT PLUS
Common Device Name
GELSOFT PLUS ERS AX BIFEM
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan business park
renfrewshire, PA4 9 RR
UK  PA4 9RR
MDR Report Key8137918
Report Number9612515-2018-00023
Device Sequence Number13518659
Product Code DSY
UDI-Device Identifier05037881115757
UDI-Public05037881115757
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K034010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/06/2018
Report Date (Section F) 11/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Catalogue Number690808P
Device Lot Number15958879-9713
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Device Age2 YR
Event Location Hospital
Date Report to Manufacturer11/12/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2018
Initial Report FDA Received Date12/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient Weight80